# SDR DALA1137511601

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 60,418 hours, 8,651 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slat
- Component: Slat
- Component part number: 114T410357G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT T/E WEDGE IS DELAMINATED AT O/B END.  A METAL HOT BOND REPAIR WAS PERFORMED PER SRM 57-43-02 REPAIR 1 AND SRM 51-70-10 REPAIR 4 FIG 202.
